Perturbation theory for Green's spin functions
Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 760-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_4_a17,
author = {D. I. Kadyrov},
title = {Perturbation theory for {Green's} spin functions},
journal = {Doklady Akademii Nauk},
pages = {760--763},
year = {1969},
volume = {189},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a17/}
}
D. I. Kadyrov. Perturbation theory for Green's spin functions. Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 760-763. http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a17/